MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS

BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS
Model Number G138
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead and cardiac resynchronization therapy defibrillators (crt-d) exhibited an increase in shocking impedances reaching high, out of range measurements.The system has a triad configuration.Technical services (ts) recommend a breakdown of shock vectors, to program rv to pg would proximal coil would be out of range.Also, a defibrillation threshold (dft) dft test was recommended, however, if rv coil was out of range, the recommendation was to replace lead.Furthermore, isometrics with serial and wireless ecg to provide visibility to proximately of proximal coil were recommended.The rv lead and the crt-d still remain in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? X4 CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25661283
Report Number2124215-2026-34651
Device Sequence Number10407203
Product Code NIK
UDI-Device Identifier00802526589188
UDI-Public(01)00802526589188(17)231125
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/25/2023
Device Model NumberG138
Device Catalogue NumberG138
Device Lot Number389436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale